Cross Reference Down

Hürlimann, W (2015). Prime powers and generalized Benford law. Pioneer Journal of Algebra, Number Theory and its Applications 12/2015; 10(1-2):51-70.

This work cites the following items of the Benford Online Bibliography:


Baláž, V, Nagasaka, K and Strauch, O (2010). Benford's law and distribution functions of sequences in (0, 1). Mathematical Notes, 2010, Vol. 88, No. 4, pp 449–463. Published in Russian in Matematicheskie Zametki, 2010, Vol. 88, No. 4, pp. 485–501. ISSN/ISBN:0001-4346. DOI:10.1134/S0001434610090178. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Eliahou, S, Massé, B and Schneider, D (2013). On the mantissa distribution of powers of natural and prime numbers. Acta Mathematica Hungarica, Volume 139, Issue 1 (2013), pp. 49-63, doi: 10.1007/s10474-012-0244-1. ISSN/ISBN:0236-5294. View Complete Reference Online information Works that this work references Works that reference this work
Fu, D, Shi, YQ and Su, W (2007). A generalized Benford’s law for JPEG coefficients and its applications in image forensics. Proceedings of SPIE, Volume 6505, Security, Steganography and Watermarking of Multimedia Contents IX, San Jose, California, January 28 - February 1, 2007, pp. 65051L-65051L-11. DOI:10.1117/12.704723. View Complete Reference Online information Works that this work references Works that reference this work
Furlan, LV (1946). Das Harmoniegesetz der Statistik: Eine Untersuchung ueber die metrische Interdependenz der sozialen Erscheinungen. Basel, Verlag fuer Recht und Gesellschaft AG, xiii:504p. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Grendar, M, Judge, G and Schechter, L (2007). An empirical non-parametric likelihood family of data-based Benford-like distributions. Physica A: Statistical Mechanics and its Applications 380, 429-438. ISSN/ISBN:0378-4371. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2003). A generalized Benford law and its application. Advances and Applications in Statistics 3(3), pp. 217-228. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2004). Integer powers and Benford’s law. International Journal of Pure and Applied Mathematics 11(1), pp. 39-46. View Complete Reference No online information available Works that this work references Works that reference this work
Hürlimann, W (2009). Generalizing Benford’s law using power laws: application to integer sequences. International Journal of Mathematics and Mathematical Sciences, Article ID 970284. DOI:10.1155/2009/970284. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2015). On the uniform random upper bound family of first significant digit distributions. Journal of Informetrics, Volume 9, Issue 2, pp. 349–358. DOI:10.1016/j.joi.2015.02.007. View Complete Reference Online information Works that this work references Works that reference this work
Leemis, LM, Schmeiser, BW and Evans, DL (2000). Survival Distributions Satisfying Benford's Law. American Statistician 54(4), pp. 236-241. ISSN/ISBN:0003-1305. DOI:10.2307/2685773. View Complete Reference Online information Works that this work references Works that reference this work
Luque, B and Lacasa, L (2009). The first-digit frequencies of prime numbers and Riemann zeta zeros. Proc. Royal Soc. A, published online 22Apr09. DOI:10.1098/rspa.2009.0126. View Complete Reference Online information Works that this work references Works that reference this work
Massé, B and Schneider, D (2012). Random number sequences and the first digit phenomenon. Electronic Journal of Probability, Vol 17, Article 86, pp. 1-17 . DOI:10.1214/EJP.v17-1900. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (2000). Digital Analysis Using Benford's Law: Tests Statistics for Auditors. Global Audit Publications, Vancouver, Canada. View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (2012). Benford's Law: Applications for Forensic Accounting, Auditing, and Fraud Detection . John Wiley & Sons, Hoboken, New Jersey. ISSN/ISBN:978-1-118-15285-0. View Complete Reference No online information available Works that this work references Works that reference this work
Nigrini, MJ and Miller, SJ (2007). Benford’s Law Applied to Hydrology Data—Results and Relevance to Other Geophysical Data. Mathematical Geology 39(5), 469-490. ISSN/ISBN:0882-8121. View Complete Reference Online information Works that this work references Works that reference this work
Pietronero, L, Tosatti, E, Tosatti, V and Vespignani, A (2001). Explaining the uneven distribution of numbers in nature: the laws of Benford and Zipf. Physica A - Statistical Mechanics and its Applications 293(1-2), 297-304. ISSN/ISBN:0378-4371. DOI:10.1016/S0378-4371(00)00633-6. View Complete Reference Online information Works that this work references Works that reference this work
Rodriguez, RJ (2004). First Significant Digit Patterns from Mixtures of Uniform Distributions. American Statistician 58(1), 64-71. ISSN/ISBN:0003-1305. View Complete Reference Online information Works that this work references Works that reference this work
Ross, KA (2012). First Digits of Squares and Cubes. Mathematics Magazine 85(1), 36-42. DOI:10.4169/math.mag.85.1.36. View Complete Reference Online information Works that this work references Works that reference this work